# SDR P5CA9700541

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 LT WING L/E SPAR LOWER CHORD CAP HAS LIGHT CORROSION.  REMOVED CORROSION WITHIN LIMITS.  ALODINED AND PRIMED PER BOEING SRM 57-30-01.
